×

On limit properties of the reward from a Markov replacement process. (English) Zbl 0484.60071


MSC:

60K20 Applications of Markov renewal processes (reliability, queueing networks, etc.)
60J20 Applications of Markov chains and discrete-time Markov processes on general state spaces (social mobility, learning theory, industrial processes, etc.)
60F05 Central limit and other weak theorems
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Brown P. M., Eagleson G. K.: Martingale convergence to infinitely divisible laws with finite variences. Trans. Amer. Math. Soc. 162, p. 449. · Zbl 0228.60011
[2] Kunderová P.: On a mean reward from Markov replacement process with only one isolated class of recurent states. Acta UP Olomucensis, F.R.N. 1979, Tom 55.
[3] Kunderová P.: Kandidátská disertační práce, UK Praha, 1977.
[4] Loève M.: Probability Theory. Princeton. · Zbl 0095.12201
[5] Mandl P.: An identity for Markovian replacement processes. J. Appl. Prob., Vol. 6, No 2, pp. 348-354. · Zbl 0192.55203
[6] Mandl P.: On the adaptive Control of Finite State Markov Processes. Z. Wahrscheinlichkeitstheorie verw. Geb. 27, 263-276 (1973). · Zbl 0273.60050
[7] Mandl P.: Some applications of martingales in controlled Markov processes. Bulletin of the International Statistical Institute, Vol. 4, 1973, Vienna. · Zbl 0265.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.